Bulletin of the American Mathematical Society

On the mean modulus of an analytic function

E. F. Beckenbach, W. Gustin, and H. Shniad

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 184-190.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513494

Mathematical Reviews number (MathSciNet)
MR0028403

Zentralblatt MATH identifier
0032.20402

Citation

Beckenbach, E. F.; Gustin, W.; Shniad, H. On the mean modulus of an analytic function. Bull. Amer. Math. Soc. 55 (1949), no. 2, 184--190. https://projecteuclid.org/euclid.bams/1183513494


Export citation

References

  • 1. Pólya and Szegö, Aufgaben und Lehrsätze aus der Analysis I, Berlin, 1925, pp. 143-144.
  • 2. Hardy, Littlewood, Pólya, Inequalities, Cambridge, 1934, pp. 134-146.
  • 3. Hardy, The mean value of the modulus of an analytic function, Proc. London Math. Soc. (2) vol. 14 (1915) pp. 269-277.